Reba 2012-08-10 12:06:16
I have been taking 20mg Bextra now for almost 2 and half months, lately I
have been having a lot of sore throats and sinus problems, I have been
reading that Bextra can cause that but in reading I find that it can cause
a lot of worse stuff to. It made me feel great for about 5 weeks, now I
have no energy, sore throat, slight, musle achiness, and no energy, I also
take plaquniel, but doc said she didnt’ think it was that, I didn’t even
discuss the bextra becasue I didn’t know abou this then, I am also allergic
to sulfa drugs which I asked over and over again and she said it didn’t
matter but now I am reading that they are changing the label to say that it
does, what has anyone else experienced while taking this drug.
Debbie m. 2012-08-12 23:31:30
I don’t take Bextra, I take Mobic. I wouldn’t take Bextra because it is
sulfa based and I am allergic to sulfa drugs.
Reba 2012-08-12 23:32:43
I wondered about Bextra being sulfa based but I was told no by the doctor
and the pharmisct. I had a allergic reation to septra many years ago with
a rash, pharmasict said that only celebrex was this is interesting to know.
Chip 2012-08-13 13:25:20
I’d stop the Bextra ASAP.
Bextra’s Safety Raises Concern
The recently released nonsteroidal anti-inflammatory drug, Bextra
(valdecoxib), has been associated with some major adverse reactions. These
reports include life-threatening skin and hypersensitivity reactions,
including Stephens-Johnson syndrome and epidermal necrolysis. Due to these
reports Bextra is coming out with new labeling containing warnings about its
potential side effects and a declaration to anyone developing a rash while
taking Bextra to immediately seek a physician.
**An additional warning will be included to warn patients allergic to sulfa
to avoid taking Bextra because of the sulfonamide component in the chemical
structure of Bextra**.